Journal of Nonlinear Mathematical Physics

Volume 9, Issue Supplement 2, September 2002, Pages 102 - 109

Approximate Waiting-Time for a Thin Liquid Drop Spreading under Gravity

Authors
E. Momoniat
Corresponding Author
E. Momoniat
Received 1 February 2002, Available Online 2 September 2002.
DOI
https://doi.org/10.2991/jnmp.2002.9.s2.9How to use a DOI?
Abstract
The method of multiple scales is used to introduce a small-time scale into the nolinear diffusion equation modelling the spreading of a thin liquid drop under gravity. The Lie group method is used to analyse the resulting system. An approximate group invariant solution and an approximation to the waiting-time is obtained. A mathmatical description of a spreading drop with non-infinite contact angle is obtained. This application to determining an approximation to the waiting-time is novel as it combines the method of multiple scales and Lie groups.
Open Access
This is an open access article distributed under the CC BY-NC license.

Download article (PDF)

Journal
Journal of Nonlinear Mathematical Physics
Volume-Issue
9 - Supplement 2
Pages
102 - 109
Publication Date
2002/09
ISBN
91-631-2869-1
ISSN (Online)
1776-0852
ISSN (Print)
1402-9251
DOI
https://doi.org/10.2991/jnmp.2002.9.s2.9How to use a DOI?
Open Access
This is an open access article distributed under the CC BY-NC license.

Cite this article

TY  - JOUR
AU  - E. Momoniat
PY  - 2002
DA  - 2002/09
TI  - Approximate Waiting-Time for a Thin Liquid Drop Spreading under Gravity
JO  - Journal of Nonlinear Mathematical Physics
SP  - 102
EP  - 109
VL  - 9
IS  - Supplement 2
SN  - 1776-0852
UR  - https://doi.org/10.2991/jnmp.2002.9.s2.9
DO  - https://doi.org/10.2991/jnmp.2002.9.s2.9
ID  - Momoniat2002
ER  -